# SDR ASAA2023082344743

- Difficulty date: August 23, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N960AK
- Make and model: Boeing 737-9
- Aircraft serial: 44092
- Aircraft time: 1,918 hours, 570 cycles
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 2569M32P02
- Part serial: UNLWE017
- Condition: Faulty
- Location: #2 Engine
- Part time: 1,957 hours, 582 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DID NOT GET LIGHT OFF ON #2 ENG START. GOOD DUCT PRESSURE. HAD FUEL FLOW FOR 5-10 SEC - THEN WENT TO ZERO. IGNITION CB'S ALL IN. STARTED #2 ENG ON RIGHT IGNITION. GROUNDED - YES. REMOVED AND REPLACED # 2 ENGINE RIGHT IGNITER PLUG, IGNITION LEAD & RIGHT EXCITER ( LOWER ) REF. 74-21-02, 74-21-01 AND 74-11-01. GROUND VERIFICATION TEST NORMAL AMM 71-00-00-730-805-G00, 71-00-00 TEST 4. THIS CLEARS MEL 74-00-01C, C/N # 23023960 PLACARD REMOVED REVERSED MAINT. PROCEDURES. 2 C/B REMOVED AND RESET SEAMC CARL NOTIFIED.
